# SDR SWIA200922181

- Difficulty date: June 17, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 32,295 hours, 45,241 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Rod
- Condition: Corroded
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON TRIM TAB RODS CORRODED.  (C CHECK)  REPLACED ROD ENDS PER AMM.
